# SDR AC2A086460

- Difficulty date: May 9, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 5,733 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: M20021
- Part serial: 1
- Condition: Chipped
- Location: Starter Gen
- Part time: 321 hours
- Component: Starter Gen
- Component part number: 23081018
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CHIPPED. BRUSHES CHIPPED AT TRAILING EDGE AND EVIDENCE OF OVERHEATING. SPRING CLIP RIVIT COMES LOOSE AND CLIP FALLS OFF UPON BRUSH REMOVAL. REPLACED BRUSHES.
